alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : GOMEZ-AGUILAR, J.F. [Author]
References found : 9 [refine]
Displaying: 1 .. 9   in format [ISO 690]

page 1 of 1


   1 / 9
select
to print
 Calderón-Ramón, C. et al. Simulación computacional de una fibra óptica con índice escalonado y propagación multimodal. Rev. mex. fís. E, Dic 2016, vol.62, no.2, p.108-116. ISSN 1870-3542


   2 / 9
select
to print
 Escalante-Martínez, J.E. et al. Análisis del coeficiente de amortiguamiento viscoso en un sistema masa-resorte-amortiguador utilizando PPLANE y GEOGEBRA. Rev. mex. fís. E, Dic 2016, vol.62, no.2, p.66-72. ISSN 1870-3542


   3 / 9
select
to print
 Ghanbari, Behzad and Gómez-Aguilar, J.F. The generalized exponential rational function method for Radhakrishnan-Kundu-Lakshmanan equation with β-conformable time derivative. Rev. mex. fis., Oct 2019, vol.65, no.5, p.503-518. ISSN 0035-001X
    · abstract in english    · text in english


   4 / 9
select
to print
 Saad, Khaled M. and Gómez-Aguilar, J.F. Coupled reaction-diffusion waves in a chemical system via fractional derivatives in Liouville-Caputo sense. Rev. mex. fis., Oct 2018, vol.64, no.5, p.539-547. ISSN 0035-001X
    · abstract in english    · text in english


   5 / 9
select
to print
 Morales-Delgado, V.F., Gómez-Aguilar, J.F. and Taneco-Hernández, M.A. Analytical solution of the time fractional diffusion equation and fractional convection-diffusion equation. Rev. mex. fis., Feb 2019, vol.65, no.1, p.82-88. ISSN 0035-001X
    · abstract in english    · text in english


   6 / 9
select
to print
 Ghanbari, Behzad and Gómez-Aguilar, J.F. Optical soliton solutions of the Ginzburg-Landau equation with conformable derivative and Kerr law nonlinearity. Rev. mex. fis., Feb 2019, vol.65, no.1, p.73-81. ISSN 0035-001X
    · abstract in english    · text in english


   7 / 9
select
to print
 Gómez-Aguilar, J.F. et al. Fractional mechanical oscillators. Rev. mex. fis., Aug 2012, vol.58, no.4, p.348-352. ISSN 0035-001X


   8 / 9
select
to print
 Gómez-Aguilar, J.F. et al. Electrical circuits described by a fractional derivative with regular Kernel. Rev. mex. fis., Apr 2016, vol.62, no.2, p.144-154. ISSN 0035-001X
    · abstract in english    · text in english


   9 / 9
select
to print
 Gómez-Aguilar, J.F., Razo-Hernández, R. and Granados-Lieberman, D. A physical interpretation of fractional calculus in observables terms: analysis of the fractional time constant and the transitory response. Rev. mex. fis., Feb 2014, vol.60, no.1, p.32-38. ISSN 0035-001X


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information